Oscillations of First Order Linear Delay Differential Equations with positive and negative coefficients Hussain Ali Mohamad|Intisar Haitham Qasem| Zainab Ahmed Abdullah

Main Article Content

Baghdad Science Journal

Abstract

Oscillation criteria are obtained for all solutions of the first-order linear delay differential equations with positive and negative coefficients where we established some sufficient conditions so that every solution of (1.1) oscillate. This paper generalized the results in [11]. Some examples are considered to illustrate our main results.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Oscillations of First Order Linear Delay Differential Equations with positive and negative coefficients: Hussain Ali Mohamad|Intisar Haitham Qasem| Zainab Ahmed Abdullah. Baghdad Sci.J [Internet]. 2011Sep.4 [cited 2021Jul.28];8(3):806-9. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/1295
Section
article